Undiagnosed Symptoms Community
5 bruises and 6th one starting to come thru darker
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

5 bruises and 6th one starting to come thru darker

my brother is 37 just got out hospital again 3 daysago with what they call tia (mini strokes) just tonight he noticed 5 bruises  around his waist section,there pretty big and dark. could you give me any clue to what this is?these come up out of nowhere tonight.he has not hit his stomach
Related Discussions
4 Comments
Blank
Avatar_f_tn
Did he receive Lovenox injections (while in the hospital) in his stomach? Did they put him on blood thinners? How big are the bruises?
Blank
Avatar_f_tn
Did they inject him with lovenox during his hospital stay? If so this is pretty common bruising with this drug.
Blank
Avatar_f_tn
Hi.
Your brother is young for TIA,s. Have they said why he is getting them?
Was your brother given any anticoagulants? If so these could be causing the bruising.
Is your brother on long term, anticoagulation for his strokes?

Also i would ask your brother to be tested for APS,if he hasnt already been.
This is an auto-immune blood disorder, which causes bloodclots, strokes, etc..

This can be tested for with two simple bloodtests, the first being anticardiolipin antibodies, and the second Lupus anticoagulant.
You only need to test positive for one of the tests, and dont need them both for a diagnosis.
I hope your brother gets better soon, and i wish him a speedy recovery.
Nicola
Blank
351246_tn?1379685732
Hi
Welcome to the MedHelp forum!
If your brother was hospitalized due to mini strokes he may have been given anticoagulants to dissolve clots and keep the blood thin. The side effect is bleeding. The bruise could be due to that. INR, bleeding time, clotting time etc should be done and he must consult his doctor immediately-ASAP as he could also be bleeding internally. Take care!
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top General Health Answerers
Avatar_f_tn
Blank
mkh9
CA
Avatar_f_tn
Blank
silverfox67
Clifton, AZ
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
Invida
MI
1622896_tn?1402351966
Blank
bobdylan1958
Outside London, United Kingdom